Hi, I am a 21 year old male. 3 weeks and 2 days ago while taking finals exams and the day after my grandmother passed away I got a weird sensation in my head while I was taking a final where it felt as though I was going to pass out, I was dizzy and my vision was flashing. I went to a doctor and was told I was having a migraine aura. Other symptoms I have had were heart palpitations, fatigue and trembling. The symptoms continued and I went to physician, eye doctor and a neurologist who all said I am having a visual migraine or a migraine variant. I had an MRI which came back normal and am having an EEG tomorrow. The symptoms are minimized with prescribed xanax but have not gone away for now over 3 weeks. The worst symptom is the vision flashing because it constant, persistent, and noticeable. I also have costochrondritis, is there any way that can be connected to this? Mainly my question is, is it possible for a visual migraine to last this long or is this even a visual migraine? If it is what can I do to make it go away? Thanks for any help.
As mentioned from your other post, ocular migraines together with tension headache may be considered especially if the imaging tests done were normal and you have been taking final exam and dealing with the recent loss of your grandmother. Continue with your medications and try to avoid the triggers such as stress. There is a headache tracker here in the forum that may also help. Take care always.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.